# SDR SWAA2014052928436

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,813 hours, 25,240 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 4917862
- Condition: Missing
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT DOOR LOWER LATCH FOR SLIDE ARMING PANEL MISSING.  INSTALLED LATCH IAW SRM & AMM.
